Green's function of a centered partial difference equation

Avery, Richard I. and Anderson, Douglas R.: Green's function of a centered partial difference equation. Electronic journal of qualitative theory of differential equations : special edition, (1) 4. pp. 1-12. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_004_001-012.pdf

Download (132kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 4
Page Range: pp. 1-12
ISSN: 1417-3875
Uncontrolled Keywords: Green-függvény, Parciális különbség-egyenlet, Véges-különbség módszer
Additional Information: Bibliogr.: p. 11-12.
Date Deposited: 2017. May. 18. 09:54
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42783

Actions (login required)

View Item View Item